General Question

LeopardGecko's avatar

Is it okay to mix SNRI's and Benzodiazepine's with Tylenol or Advil?

Asked by LeopardGecko (1232 points ) December 21st, 2009

Just from experience does anybody know? Or from certain expertise in this area? Every time I do mix them with pain killers I get a strange feeling, I’m not sure if it’s psychosomatic or not.

Observing members: 0 Composing members: 0

2 Answers

lillycoyote's avatar

That’s really a question you should ask your doctor, who I’m assuming prescribed both the SNRIs and the benzodiazepines. If they were prescribed by different doctors, you might want to inform both of them what you are taking. Then ask how the over the counter stuff fits in or affects the balance.

stratman37's avatar

like the commercial says: “Ask your doctor if mixing SNRI’s and Benzodiazepine’s with Tylenol or Advil is right for you.”

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther